# SDR UIEA2018122432910

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,198 hours, 19,433 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX025008L
- Condition: Slow
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ENGINES  SLOW  TO START  N2 SLOW TO RISE( INSPECTED PENUMATIC FUNCTION FROM APU AND PRESS STAY  NO LEAKS FOUND IAW  FIM 80-11 FT 805 REPLACED #2 ENG STARTER OPS CHECK NORMAL IAW AMM 80-11-01 )
